# SDR USAAF01049

- Difficulty date: July 17, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3810 · Potable Water System
- Part: Timer
- Part number: 660709
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STL-PIT - FLT 9281 - SLIGHT FUMES WERE NOTICED COMING FROM BOTH LAVATORIES, AND SMOKE DETECTORS ACTIVATED FOR A BRIEF TIME DURING CRUISE FLIGHT.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT LAVATORY FAUCET TIMERS.  LEAK CHECKED AND OPERATIONALLY CHECKED OK.  (M)
